# SDR DLM11971638

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808DE
- Make and model: Doug MD-11
- Aircraft serial: 48479
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Dirty
- Location: Lavatory
- Component: 7213000101
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LAVATORY SMOKE ALERT 8 PLUS 30 INTO FLIGHT APPEARED TO BE DUE TO PAX USE OF HAIR SPRAY INTO LAV 3L.  ALERT MUST BE CLEARED ON GROUND.  REPLACED DETECTOR.
